MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER SQUEEZE; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were returned for evaluation, therefore a root cause could not be determined at this time.A review of the device history record could not be performed as a lot number was not provided.Cardinal health will continue to monitor and trend all reported product related issues.
 
Event or Problem Description
Customer reported that the clinician popped the heel warmer like normal, no extra force, near the bedside in triage.It exploded towards the foot of the bed at patient's shoulder with gel getting on his jacket.It also got on clinician's scrubs, on patient bed, and on the floor.There was no adverse effect.Event date is unknown.

Brand Name
NOVAPLUS INFANT HEEL WARMER SQUEEZE
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17140014
Report Number1423537-2023-00951
Device Sequence Number17125882
Product Code MPO
UDI-Device Identifier10192253061468
UDI-Public10192253061468
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale